# SDR DALA2024113011279

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: String
- Condition: Corroded
- Location: Lateral Avionic
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION INTERNAL STRUCTURE ON STRINGER 34L BTW FR 12 TO FR 13 IN LATERAL AVIONIC COMP LH. CORRECTIVE ACTION: REPLACED STRINGER 34L AND FASTENERS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0684580)
